Localised solutions of a coupled first and second harmonic nonlinear Shrodinger system

AC Yew, AR Champneys, PJ McKenna

Research output: Contribution to journalArticle (Academic Journal)peer-review

Translated title of the contributionLocalised solutions of a coupled first and second harmonic nonlinear Shrodinger system
Original languageEnglish
Pages (from-to)33 - 52
JournalJournal of Nonlinear Science
Volume9
Publication statusPublished - 1999

Structured keywords

  • Engineering Mathematics Research Group

Cite this